MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3544500 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
07/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a primary breast augmentation surgery with 500cc mentor memorygel breast implants.Post-operatively, the patient experienced a rupture of her right prosthesis, a cyst in her right breast, and bilateral malposition of her implants, which were confirmed via ultrasound and physical exam.As a result, the patient underwent bilateral removal surgery on (b)(6) 2023.This report is for the left implant.Refer to manufacturing report number 1645337-2023-09471 for the contralateral event.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made. as such, the investigation will be closed. if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803. this report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date. this report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report. if certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: device migration.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On january 31, 2024, mentor became aware that information was inadvertently omitted from the previous report.Date of explant was updated to (b)(6) 2023.Manufacturer¿s reference number: (b)(4) in the previous report, d6 event date should have been populated with august 04, 2023.